Show simple item record

dc.contributor.authorAbul Naga, Ramses H
dc.contributor.authorShen, Yajie
dc.contributor.authorYoo, Hong Il
dc.date.accessioned2017-08-11T23:01:16Z
dc.date.available2017-08-11T23:01:16Z
dc.date.issued2016-04
dc.identifier.citationAbul Naga , R H , Shen , Y & Yoo , H I 2016 , ' Joint hypothesis tests for multidimensional inequality indices ' Economics Letters , vol 141 , pp. 138-142 . DOI: 10.1016/j.econlet.2016.02.010en
dc.identifier.issn0165-1765
dc.identifier.otherPURE: 63725236
dc.identifier.otherPURE UUID: ccbbc907-d4f9-4bae-8eab-e780f147bfb2
dc.identifier.otherScopus: 84960446317.
dc.identifier.urihttp://hdl.handle.net/2164/9137
dc.descriptionAcknowledgments This work has been undertaken with the support of the A*MIDEX project (n ∘ ANR-11-IDEX-0001-02) funded by the “Investissements d’Avenir” French Government program, managed by the French National Research Agency (ANR). We are grateful to Julian Williams, Editor Badi H. Baltagi and an anonymous referee for helpful comments. We are responsible for any errors.en
dc.format.extent5en
dc.language.isoeng
dc.relation.ispartofEconomics Lettersen
dc.rights© 2016. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectmultidimensional inequality indicesen
dc.subjectlarge sample distributionsen
dc.subjectjoint hypothesis testsen
dc.subjectbootstrapen
dc.subjectHB Economic Theoryen
dc.subject.lccHBen
dc.titleJoint hypothesis tests for multidimensional inequality indicesen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Economicsen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttp://dx.doi.org/10.1016/j.econlet.2016.02.010
dc.date.embargoedUntil11-08-20


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record